×

zbMATH — the first resource for mathematics

Solution of some optimal control problems by the iteration method. (English. Russian original) Zbl 0647.49027
Sov. Math., Dokl. 35, 360-363 (1987); translation from Dokl. Akad. Nauk SSSR 293, 781-785 (1987).
The paper deals with the solution of optimal control problems for parabolic and elliptic distributed parameter systems. Iterative procedures are proposed for solving the corresponding two-point boundary value problems in the cases of complete and point state observations.
Reviewer: N.Christov
MSC:
49M99 Numerical methods in optimal control
49J20 Existence theories for optimal control problems involving partial differential equations
93C20 Control/observation systems governed by partial differential equations
35B37 PDE in connection with control problems (MSC2000)
65K10 Numerical optimization and variational techniques
93B40 Computational methods in systems theory (MSC2010)
PDF BibTeX XML Cite